# SDR UIEA2021060101226

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 2596 IN BETWEEN STRUCTURE (DMI 101008) (UPGRADE THE EXISTING REPAIRS AND COMBINE WITH NEW DENT DAMAGE ON FUSELAGE SKIN NEAR STA 7598. S-26R RO S-46R ( ACCOMPLISHED EI NO T2021A53M-1401 REV.1.  CONDITION CHECK NORMAL. )
